# SDR UPS97822786

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 576985953
- Condition: Cracked
- Location: Ws 250.089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, L/WING IB SLOT FRAME DOUBLER CRACKED, BETWEEN STA XS 246.519 AND XS 250.089.  REMOVED SKIN PER SRM 51-1-20.  FABRICATED DOUBLER PER SRM 57-3-0 AND INSTALLED DOUBLER AND SKIN PER SRM 51-1-20 AND 51-1-21.
